# SDR CA150225002

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,389 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 472 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO DISTRIBUTOR GEAR FINGER FOUND LOOSE AT 500 HR INSPECTION.
